ON LARGE DEVIATION PROBABILITIES FOR PROPERLYNORMALIZED WEIGHTED SUMS AND RELATED LAW OF ITERATED LOGARITHM

Authors

  • GOOTY DIVANJI Department of studies in Statistics, Manasagangotri, University of Mysore, Mysuru – 570006 –Karnataka –
  • K. VIDYALAXMI Department of Community Medicine, JSS Medical College, Mysuru - 570015 - Karnataka – India.

Keywords:

Large deviation probability, weighted sum, law of iterated logarithm

Abstract

Let  be a sequence of independent and identically distributed random variables withdistribution function F. When F belongs to the domain of attraction of a stable law with index α, 0 <α < 2 and α≠1, an asymptotic behaviour of the large deviation probabilities with respect to properly normalized weighted sums have been studied and in support of this we obtained Chover’s form of law of iterated logarithm.

References

Allan Gut (1986): Law of iterated logarithm

for subsequences, Probab. Math-Statist. 7(1),

-58.

Beuerman, D.R (1975): Limit distributions

for sums of weighted random variables,

Canad.Math.Bull.18(2)

Chover, J (1966): A law of iterated

logarithm for stable summands, Proc. Amer.

Math. Soc.17,441-443.

Drasin, D and Seneta, E (1986): A

generalization of slowly varying functions.

Proc.Amer.Math.Vol 96,470-472.

Gooty Divanji (2004): Law of iterated

logarithm for subsequences of partial sums

which are in thedomain of partial attraction

of semi stable law, Probability and

Mathematical Statistics, Vol.24, Fasc. 2,41,

pp. 433-442.

Heyde.C.C (1967a): A contribution to the

theory of large deviations for sums of

independentrandom variables, Zeitschrift.

fur Wahr. Und ver. Geb, band 7, 303-308.

Heyde.C.C (1967b): On large deviation

problems for sums of random variables

which are notattracted to the normal law,

Ann. Math. Statist. 38(5), 1575-1578.

Heyde.C.C (1968): On large deviation

probabilities in the case of attraction to a

non normal stable law,Sankhya, ser. A, 30,

-258.

Ingrid Torrang (1987): Law of iterated

logarithm - Cluster points of deterministic

and random subsequences, Prob.Math.

Statist. 8, 133-141.

Liang Peng and Yongcheng Qi (2003):

Chover-type laws of the iterated logarithm

for weightedsums, Statistics and

Probability letters, 65, 401-410.

Rainer Schwabe and Allan Gut (1996): On

the law of the iterated logarithm for rapidly

increasingsubsequences. Math.Nachr. 178,

-332.

Vasudeva, R (1984): Chover's law of

iterated logarithm and weak convergence,

ActaMath.Hungar. 44(3-4), 215-221.

Vasudeva, R and Divanji, G (1991): Law

of iterated logarithm for random

subsequences, Statistics and Probability

letters 12, 189-194.

Additional Files

Published

15-08-2016

How to Cite

GOOTY DIVANJI, & K. VIDYALAXMI. (2016). ON LARGE DEVIATION PROBABILITIES FOR PROPERLYNORMALIZED WEIGHTED SUMS AND RELATED LAW OF ITERATED LOGARITHM. International Education and Research Journal (IERJ), 2(8). Retrieved from https://ierj.in/journal/index.php/ierj/article/view/386